Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Tingling on left side, heart pain. Taking bayer. History of pericarditis. Medical attention needed?

I m a 29 year old woman and was diagnosed with Pericarditis a little over 2 weeks ago. I had a follow up appointment a week later and all seemed well. I take bayer daily to help with pain and inflammation. Yesterday I began experiencing tingling on the left side of my body. Threw my face, arm , hand and leg. I still have tingling today and wanted to know if that s normal with pericarditis. My heart has been hurting more the past few days as well. I don t have another check up appointment until Jan 9. Should I get it checked out sooner at the ER?
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Ashleycsuddhart ! Can't understand your medicine. But want to say. If you feel this sensation is uncontrollable and you feel worring about it, then do consult doctor for another checkup. Take care. Bye.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor